Aa
A
A
Close
Avatar universal
Rebound hyperemia permanent??
Is rebound hyperemia from Naphazoline-overuse Permanent?
Cancel
3 Answers
Page 1 of 1
233488 tn?1310696703
NO
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
i have BIG veins everywhere in my eyes now because of the rebound effect. Will the vessels go away?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
233488 tn?1310696703
Veins don't "go away" however then can reduce in size and be much less visible. There are hundreds of causes of "red eyes", you obviously started to use Naphcon-A for some reason, likely red.

See an Eye MD to determine why they are red.  Find one near you at www.geteyesmart.org

JCH MD
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Eye Care Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Eye Care Answerers
Avatar universal
Blank
177275 tn?1438375244
Blank
Kansas City, MO
Avatar universal
Blank
Avatar universal
Blank
Trumbull, CT
Avatar universal
Blank
Jacksonville, FL
Avatar universal
Blank
Near Washington, DC